The minimal number of generators of a finite semigroup

Gray, Robert (2014) The minimal number of generators of a finite semigroup. Semigroup Forum, 89 (1). pp. 135-154. ISSN 0037-1912

Full text not available from this repository. (Request a copy)
Item Type: Article
Uncontrolled Keywords: generating sets,finite semigroups,rank,graham–houghton graphs
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 24 Aug 2013 05:34
Last Modified: 21 Apr 2020 21:52
URI: https://ueaeprints.uea.ac.uk/id/eprint/43157
DOI: 10.1007/s00233-013-9521-8

Actions (login required)

View Item View Item